Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Journal of the Korean Mathematical Society
Journal Basic Information
Journal DOI :
The Korean Mathematical Society
Editor in Chief :
Yun Sung Choi
Volume & Issues
Volume 38, Issue 6 - Nov 2001
Volume 38, Issue 5 - Sep 2001
Volume 38, Issue 4 - Jul 2001
Volume 38, Issue 3 - May 2001
Volume 38, Issue 2 - Mar 2001
Volume 38, Issue 1 - Jan 2001
Selecting the target year
PENALIZED APPROACH AND ANALYSIS OF AN OPTIMAL SHAPE CONTROL PROBLEM FOR THE STATIONARY NAVIER-STOKES EQUATIONS
Kim, Hong-Chul ;
Journal of the Korean Mathematical Society, volume 38, issue 1, 2001, Pages 1~23
This paper is concerned with an optimal shape control problem for the stationary Navier-Stokes system. A two-dimensional channel flow of an incompressible, viscous fluid is examined to determine the shape of a bump on a part of the boundary that minimizes the viscous drag. by introducing an artificial compressibility term to relax the incompressibility constraints, we take the penalty method. The existence of optima solutions for the penalized problem will be shown. Next, by employing Lagrange multipliers method and the material derivatives, we derive the shape gradient for the minimization problem of the shape functional which represents the viscous drag.
SOME LIMIT THEOREMS FOR POSITIVE RECURRENT AGE-DEPENDENT BRANCHING PROCESSES
Kang, Hye-Jeong ;
Journal of the Korean Mathematical Society, volume 38, issue 1, 2001, Pages 25~35
In this paper we consider an age dependent branching process whose particles move according to a Markov process with continuous state space. The Markov process is assumed to the stationary with independent increments and positive recurrent. We find some sufficient conditions for he Markov motion process such that the empirical distribution of the positions converges to the limiting distribution of the motion process.
ON A FUNCTIONAL EQUATIONS ON GROUPS
Chung, Jukang-K. ; Jung, Soon-Mo ; Prasanna K.Sahoo ;
Journal of the Korean Mathematical Society, volume 38, issue 1, 2001, Pages 37~47
We present the general solution of the functional equation f(x
) + f(x
) + f(x
(sup)-1) = f(x
(sup)-1) + f(x
) + f(x
). Furthermore, we also prove the Hyers-Ulam stability of the above functional equation.
MODIFIED CONDITIONAL YEH-WIENER INTEGRAL WITH VECTOR-VALUED CONDITIONING FUNCTION
Chang, Joo-Sup ;
Journal of the Korean Mathematical Society, volume 38, issue 1, 2001, Pages 49~59
In this paper we introduce the modified conditional Yeh-Wiener integral. To do so, we first treat the modified Yeh-Wiener integral. And then we obtain the simple formula for the modified conditional Yeh-Wiener integral and valuate the modified conditional Yeh-Wiener integral for certain functional using the simple formula obtained. Here we consider the functional using the simple formula obtained. Here we consider the functional on a set of continuous functions which are defined on various regions, for example, triangular, parabolic and circular regions.
CONDITIONAL FOURIER-FEYNMAN TRANSFORMS AND CONDITIONAL CONVOLUTION PRODUCTS
Park, Chull ; David Skoug ;
Journal of the Korean Mathematical Society, volume 38, issue 1, 2001, Pages 61~76
In this paper we define the concept of a conditional Fourier-Feynman transform and a conditional convolution product and obtain several interesting relationships between them. In particular we show that the conditional transform of the conditional convolution product is the product of conditional transforms, and that the conditional convolution product of conditional transforms is the conditional transform of the product of the functionals.
DECOMPOSITION OF SOME CENTRAL SEPARABLE ALGEBRAS
Park, Eun-Mi ; Lee, Hei-Sook ;
Journal of the Korean Mathematical Society, volume 38, issue 1, 2001, Pages 77~85
If an Azumaya algebra A is a homomorphic image of a finite group ring RG where G is a direct product of subgroups then A can be decomposed into subalgebras A(sub)i which are homomorphic images of subgroup rings of RG. This result is extended to projective Schur algebras, and in this case behaviors of 2-cocycles will play major role. Moreover considering the situation that A is represented by Azumaya group ring RG, we study relationships between the representing groups for A and A(sub)i.
COMPLETE SYSTEM OF FINITE ORDER FOR CR MAPPINGS BETWEEN REAL ANALYTIC HYPERSURFACES OF DEGENERATE LEVI FORM
Kim, Sung-Yeon ;
Journal of the Korean Mathematical Society, volume 38, issue 1, 2001, Pages 87~99
We prove that the germ of a CR mapping f between real analytic real hypersurfaces has a holomorphic extension and satisfies a complete system of finite order if the source is of finite type in the sense of Bloom-Graham and the target is k-nondegenerate under certain generic assumptions on f.
CHARACTERIZATION OF STRICTLY OPERATOR SEMI-STABLE DISTRIBUTIONS
Choi, Gyeong-Suk ;
Journal of the Korean Mathematical Society, volume 38, issue 1, 2001, Pages 101~123
For a linear operator Q from R(sup)d into R(sup)d and 0
and parameter b on the other. characterization of strictly (Q,b)-semi-stable distributions among (Q,b)-semi-stable distributions is made. Existence of (Q,b)-semi-stable distributions which are not translation of strictly (Q,b)-semi-stable distribution is discussed.
CONDITIONAL INDEPENDENCE AND TENSOR PRODUCTS OF CERTAIN HILBERT L(sup)
Hoover, Thomas ; Lambert, Alan ;
Journal of the Korean Mathematical Society, volume 38, issue 1, 2001, Pages 125~134
-algebras Α and Β on X, L
(X, Α V Β), L
(X x X, Α x Β), and the Hilbert space tensor product L
(X,Α), (※Equations, See Full-text) L
(X,Β), are isomorphic. In this note, we show that various Hilbert C(sup)*-algebra tensor products provide the analogous roles when independence is weakened to conditional independence.
SPACE-LIKE SUBMANIFOLDS WITH CONSTANT SCALAR CURVATURE IN THE DE SITTER SPACES
Liu, Ximin ;
Journal of the Korean Mathematical Society, volume 38, issue 1, 2001, Pages 135~146
Let M(sup)n be a space-ike submanifold in a de Sitter space M(sub)p(sup)n+p (c) with constant scalar curvature. We firstly extend Cheng-Yau's Technique to higher codimensional cases. Then we study the rigidity problem for M(sup)n with parallel normalized mean curvature vector field.
DECAY ESTIMATES FOR STEADY MAGNETOHYDRODYNAMICS EQUATIONS IN A SEMI-INFINITE CYLINDER
Song, Jong-Chul ;
Journal of the Korean Mathematical Society, volume 38, issue 1, 2001, Pages 147~162
This paper establishes exponential decay estimates for the solution of a stationary magnetohydrodynamics equations in a semi-infinite pipe flow when homogeneous lateral surface boundary conditions are applied.
ORLICZ-TYPE INTEGRAL INEQUALITIES FOR OPERATORS
Neugebauer, C.J. ;
Journal of the Korean Mathematical Society, volume 38, issue 1, 2001, Pages 163~176
We examine Orlicz-type integral inequalities for operators and obtain as a corollary a characterization of such inequalities for the Hardy-Littlewood maximal operator extending the well-known L(sup)p-norm inequalities.
MAX-MIN CONTROLLABILITY OF DELAY-DIFFERENTIAL GAMES IN HILBERT SPACES
Kang, Yong-Han ; Jeong, Jin-Mun ; Park, Jong-Yeoul ;
Journal of the Korean Mathematical Society, volume 38, issue 1, 2001, Pages 177~191
We consider a linear differential game described by the delay-differential equation in a Hilbert space H; (※Equations, See Full-text) U and V are Hilbert spaces, and B(t) and C(t) are families of bounded operators on U and V to H, respectively. A(sub)0 generates an analytic semigroup T(t) = e(sup)tA(sub)0 in H. The control variables g, and u and v are supposed to be restricted in the norm bounded sets (※Equations, See Full-text). For given x(sup)0 ∈ H and a given time t > 0, we study
-approximate controllability to determine x(
) for a given g and v(
) such that the corresponding solution x(t) satisfies ∥x(t) - x(sup)0∥
> 0 : a given error).